# SDR CA130402013

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,091 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 3114850019L868
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE HOT SECTION INSPECTION A COMBUSTION LINER WAS ORDERED, THEY PROVIDED A COMBUSTION LINER VIA A THIRD PARTY VENDOR.  THE HOT SECTION WAS RE-ASSEMBLED AND BROUGHT OUTSIDE FOR GROUND RUNS, IT WAS IMMEDIATELY NOTED THAT THE ENGINE DID NOT MAKE POWER IAW THE PERFORMANCE SHEETS PROVIDED IN THE MM. AFTER TROUBLESHOOTING THE PROBLEM THE COMBUSTION LINER WAS FOUND TO BE FAULTY, THE THIRD PARTY VENDOR ADMITTED TO HAVING SEVERAL OTHER KNOWN CASES DUE TO THE COOLING HOLES IN THE LINER NOT BEING BUILT TO STANDARD.  THERE FIX WAS TO SEND THE CAN TO TURBINE WELD FOR REPAIR "ENLARGING THE HOLES".   THE NEW CAN WAS INSTALLED AND THE ENGINE WAS RAN WITH OUT FURTHER INCIDENT.
